ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Scheme of Squares Part III. The Single and Two Square Schemes

Seralathan, M and Rangarajan, SK (1985) Scheme of Squares Part III. The Single and Two Square Schemes. In: Journal of Electroanalytical Chemistry, 191 (2). pp. 237-252.

[img] PDF
123.pdf
Restricted to Registered users only

Download (454kB) | Request a copy

Abstract

The special cases of one and two square (horizontal, diagonal and vertical) schemes are analysed in detail. Several limits are considered.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Depositing User: RM Shivakumara
Date Deposited: 15 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ac.in/id/eprint/15028

Actions (login required)

View Item View Item